# SDR UIEA2025110201290

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N712GT
- Make and model: Boeing 777F
- Aircraft serial: 69787
- Aircraft time: 2,238 hours, 340 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE OXYGEN BOTTLE SHOWS LOW PRESSURE AT SUPERNUMERARY SEATS( R/R PORTABLE O2 BOTTLE IAW AMM 35-31-01. THIS CLOSES DMI 241303. OPS & LK CHK OK. PLACARD REMOVED. )
